Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Rasulov K. M., Nagornaya T. Р. The explicit solution of the Neumann boundary value problem for Bauer differential equation in circular domains. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2021, vol. 21, iss. 3, pp. 326-335. DOI: 10.18500/1816-9791-2021-21-3-326-335, EDN: DIKXIA

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 1385)
Article type: 

The explicit solution of the Neumann boundary value problem for Bauer differential equation in circular domains

Rasulov Karim M., Smolensk State University
Nagornaya Tatiana Романовна, Smolensk State University

The article is devoted to the boundary value problem of Neumann problem's type for solutions of one second-order elliptic differential equation. Based on the general representation of the solutions of the differential equation as two analytical functions of a complex variable, and also taking into account the properties of the Schwarz equations for circles, it is established that in the case of circular domains, the boundary value problem is solved explicitly, i.e., its general solution can be found using only the F. D. Gakhov formulas for solving the scalar Riemann problem for analytic functions of a complex variable, as well as solving a finite number of linear differential equations and (or) systems of linear algebraic equations for which the matrix of the system can be written out in quadratures.

  1. Bauer K. W. Uber eine der Differentialgleichung $(1+z\bar{z})^2W_{z\bar{z}}\pm n(n+1)W=0$ zugeordnete Funktionentheorie. Bonner Mathematische Schriften, 1965, no. 23, pp. 1–98 (in Germany).
  2. Bauer K. W., Ruscheweyh S. Differential Operators for Partial Differential Equations and Function Theoretic Applications. (Lecture Notes in Mathematics, vol. 791). Berlin, Heidelberg, Springer-Verlag, 1980. 264 p. https://doi.org/10.1007/BFb0103468
  3. Begehr H. Complex Analytic Methods for Partial Differential Equations. Singapure, World Scientific Publishing, 1994. 284 p. https://doi.org/10.1142/2162
  4. Begehr H. Boundary value problems in complex analysis. I. Boletin de la Asociation Matematica Venezolana, 2005, vol. 12, no. 1, pp. 65–85.
  5. Aksoy U., Begehr H., Celebi O. A. A. V. Bitsadze’s observation on bianalytic functions and the Schwarz problem. Complex Variables and Elliptic Equations, 2019, vol. 64, iss. 8, pp. 1257–1274. https://doi.org/10.1080/17476933.2018.1504039
  6. Rasulov K. M. On the uniqueness of the solution of the Dirichlet boundary value problem for quasiharmonic functions in a non-unit disk. Lobachevskii Journal of Mathematics, 2018, vol. 39, no. 1, pp. 142–145. https://doi.org/10.1134/S1995080218010237
  7. Davis P. The Schwarz Function and its Applications. (Carus Mathematical Monographs, vol. 17). Washington, Mathematical Association of America, 1974. 241 p.
  8. Adukov V. M., Patrushev A. A. On explicit and exact solutions of the Markushevich boundary problem for circle. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 2, pp. 9–20 (in Russian). https://doi.org/10.18500/1816- 9791-2011-11-2-9-20 
  9. Rasulov K. M. Metod sopryazheniya analiticheskikh funktsiy i nekotorye ego prilozheniiya [Method of Conjugation Analytic Functions and its Applications]. Smolensk, Izd-vo SmolGU, 2013. 188 p. (in Russian).
  10. Gakhov F. D. Kraevye zadachi [Boudnary Value Problems]. Moscow, Nauka, 1977. 640 p. (in Russian).
  11. Coddingtin E. A., Levinson N. Theory of Ordinary Differential Equations. McGraw-Hill Companies, 1955. 429 p. (Russ. ed.: Moscow, Izd-vo inostrannoi literatury, 1958. 474 p.).
  12. Goluzin G. M. Geometricheskaya teoriya funktsii kompleksnogo peremennogo [Geometric Theory of Functions of a Complex Variable]. Moscow, Nauka, 1966. 628 p. (in Russian).